# SDR UPS03841591

- Difficulty date: November 18, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1, STATION -12 AT LONG. 27L HAS FUSELAGE SKIN CRACKED AT LOWER AFT CORNER  OF SHUTTER BOX OPENING.  CUTOUT CRACKED AREA, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND IN STALLED FILLER AND DOUBLER IAW DC8-5330-4732.
